# SDR UPS97822263

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 610-618.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING O/B L/E UPPER SKIN AT STA XFS 610.0 IS CRACKED AND CORRODED AT AFS618.5.  REPAIRED AREA IAW SRM 57-2-1 FIG 38.
